English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear stationary whistler waves and whistler solitons (oscillitons): Exact solutions

MPS-Authors
/persons/resource/persons104184

Sauer,  K.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons104080

McKenzie,  J. F.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Dubinin, E., Sauer, K., & McKenzie, J. F. (2003). Nonlinear stationary whistler waves and whistler solitons (oscillitons): Exact solutions. Journal of Plasma Physics, 69, 305-330.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-EF0B-1
Abstract
There is no abstract available